... fatigue. Now my breasts are becoming very tender. Is this normal so early on or could I be pregnant? The month before I started taking the pill, I had unprotected sex multiple times using the pull out method (stupid I know). I started having light brown spotting before my period and my period was a week late. I started taking safyral the Sunday after my period ended and 4 days into my first week of taking the pill, I started having pregnancy symptoms. Could I be pregnant or are these side effects? I wouldn't be worried if I had been taking the pill for a few weeks, but I've only been taking it for 6 days. Any information would be appreciated.
- Safyral Information for Consumers
- Safyral Information for Healthcare Professionals (includes dosage details)
- Side Effects of Safyral (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2014 • 1 answer
I am on birth control and I also took plan b within hours after having unprotected sex I recieved my
Posted 7 Mar 2015 • 1 answer
Posted 19 Mar 2015 • 1 answer
Posted 25 May 2015 • 1 answer
Posted 23 Nov 2015 • 1 answer